MathSciNet Relay Station
MathSciNet bibliographic data
MR1983898 53C65 (52A22 58A25)
Rataj, J.; Zähle, M. Normal cycles of Lipschitz manifolds by approximation with parallel sets. Differential Geom. Appl. 19 (2003), no. 1, 113–126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement